|Title||On a relative version of a theorem of Bogomolov over perfect fields and its applications|
|Publication Type||Journal Article|
|Year of Publication||2010|
|Authors||Bac, DPhuong, Thǎńg, NQuôć|
|Journal||Journal of Algebra|
|Pagination||1259 - 1278|
In this paper, we investigate some aspects of representation theory of reductive groups over non-algebraically closed fields. Namely, we state and prove relative versions of a well-known theorem of Bogomolov and derive from it as consequence, a relative version of a theorem of Sukhanov, which are related to observable subgroups of linear algebraic groups over non-algebraically closed perfect fields.